# SDR ERAA097113

- Difficulty date: June 27, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 14,113 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Caliper
- Part number: AHA1121MOD12345
- Part serial: GF236
- Condition: Damaged
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISC RUBBING CALIPER ASSY.   CLEANED, INSPECTED, AND REPAIRED.  TESTED.
